skin on penis head, peeling/red and blotchy.. whats going on?
Im a 19 year old male, with a rising abnormal problem. This began around 2.5 months ago, and since then has progressivly gotten worse. I dont know what the problem is, or how it got started. Ive been basically following the same schedule so i dont know how this could of happened. This is not an STD, as im a virgin, and never had oral sex. But the skin on the head of my penis is definately not the way it should be. The first i remember of things going wrong was that the skin on the head of my penis would start peeling / flaking off, and i found this abnormal so i stopped any masterbation (masturbation) too keep a look out, the skin began to peel more often and more frequently too. I started doing things such as applying lotion and neosporin thinking my skin was getting really dry but as time ticks, it was getting worse. It went from skin peeling, to blotchy, red and inflammitory spots all over the head, to little scabs. AT this point i stopped putting lotion on and used really on neosporin and washed in the morning when i took a shower. But after realizing for 2 weeks that it didnt get better with the neosporin i stopped. Ive tried everything from doing nothing and waiting it out, to lotion/neosporin, to even using peroxide a few times a day to clean it, but nothing is working. Now, the skin gets all wrinkly, lightly flakes off in some areas, and in one big spot it is red, blotchy, and at some times very irritant.
At first i thought it was no big deal, but as time persisted it grew worse and worse and now im VERY concerned, and becoming very self concious over myself. i dont know what the problem is or how to fix it. i cant think of where i went wrong or what to do. Its very hard to explain so ill attach a picture for viewing. Should i see a dermatologist? i really want to get this fixed, but i believe at anyrate past this point there will be scars :( But please give me any advice, as i am desperately needing some!
Here is the picture i took as of today shortly after using peroxide:
It's hard to be certain from a photo, but it looks like psoriasis. Not serious or anything to worry about--just needs the occasional application of a prescription-strength steroid. Not contagious, either. I advise you to consult a skin doctor for confirmation and treatment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.